MathSciNet Relay Station
MathSciNet bibliographic data
MR2106645 37E10 (37A25 37B35 37E05 57M60)
Beklaryan, L. A. Groups of homeomorphisms of the line and the circle. Topological characteristics and metric invariants. (Russian) Uspekhi Mat. Nauk 59 (2004), no. 4(358), 3--68; translation in Russian Math. Surveys 59 (2004), no. 4, 599–660
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement